# SDR DALA2024051405199

- Difficulty date: May 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 25,443 hours, 19,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 560-500j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0341655) WHILE IN SAV, MTC DISCOVERED FIVE (5) LIGHTNING STRIKE HITS TO THE FUSELAGE CROWN SKIN (P/N: 143A3111-40 AND -41) LOCATED BETWEEN STR 2R-3R AND STA 460-500J. MAINTENANCE REPAIRED DAMAGE PER ERA 618015-14.
